# SDR AMW1061218001

- Difficulty date: December 12, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 24,968 hours, 35,179 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 993880071
- Part serial: 1604A
- Condition: Failed
- Location: Mlg
- Part time: 6,759 hours, 9,102 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LANDING GEAR RETRACT CHECK, IT WAS NOTICED THAT SPARKS AND SMOKE WAS EMITTING FROM THE LIQUID LOW LEVEL SENSOR INSTALLED ON THE LANDING GEAR POWER PACK. THE SENSOR WAS REPLACED AND NO FURTHER PROBLEMS WERE NOTICED.
